# SDR DL764091180

- Difficulty date: July 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 31,585 hours, 9,303 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9624
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX FAIL MSG ON F/OS PFD FOLLOWED BY STATUS PROMPT WITH MSGS WXR SYS AND L DPC. R & R WX RADAR TRANSCEIVER PER AMM. OPS CKS OK RESET L-PDC AND DCU BRAKERS RAN BITE TEST NO FAULTS. MSG CLEARED.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
